Illinois Journal of Mathematics

Geometry near a C.R. singularity

Gary A. Harris

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 25, Issue 1 (1981), 147-158.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256047374

Digital Object Identifier
doi:10.1215/ijm/1256047374

Mathematical Reviews number (MathSciNet)
MR602905

Zentralblatt MATH identifier
0438.32003

Subjects
Primary: 32F25

Citation

Harris, Gary A. Geometry near a C.R. singularity. Illinois J. Math. 25 (1981), no. 1, 147--158. doi:10.1215/ijm/1256047374. https://projecteuclid.org/euclid.ijm/1256047374


Export citation